# SDR R61A201301300093

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 22,267 hours, 16,583 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730115
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PHL TO CYHZ, CREW REPORTED A LOUD BANG WAS HEARD.  CAPTAIN NOTICED THAT HIS WINDSHIELD WAS SHATTERED AND RETURNED TO PHL WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED WINDSHIELD PER EMB AMM AND OPS CHECKED GOOD.
